| Catalog Number |
H787CT66LTPD0 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The recent angiodynamics complaint report was reviewed for the smartport product family and the failure mode "catheter difficult removal." no adverse trend was indicated.The end user hospital's reported complaint description of difficult removal along with discoloration and rough catheter surface could not be confirmed as no sample was returned.Without receiving product for evaluation we are unable to definitively determine a root cause for this incident.Patient anatomy and drugs used during treatment may have contributed to the reported issues.(b)(4).
Event or Problem Description
As reported by hospital regarding removing a smart port: "minimal resistance to traction.Minimal discoloration and roughening." no device will be returned.No patient injury.